Sh:452

Bib entry
@article{Sh:452,
 author = {Melles, Garvin and Shelah, Saharon},
 title = {{$\mathrm{Aut}(M)$ has a large dense free subgroup for saturated $M$}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {26},
 number = {4},
 year = {1994},
 pages = {339--344},
 issn = {0024-6093},
 doi = {10.1112/blms/26.4.339},
 mrclass = {03C45 (03C50 06F20 20B27)},
 mrnumber = {1302066},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1112/blms/26.4.339},
 note = {\href{https://arxiv.org/abs/math/9304201}{arXiv: math/9304201}},
 arxiv_number = {math/9304201}
}